# SDR CA110928002

- Difficulty date: September 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA 46-350P
- Engine: Pwa PT6A21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON A DELIVERY FLIGHT, WHILE AT CRUISE, THE ENGINE LOST POWER WITH TORQUE DROPPING TO APPROXIMATELY 200 FT-LB.  AS HE WAS GETTING NO RESPONSE FROM THROTTLE MOVEMENTS, THE PILOT RECOVERED POWER BY THE USE OF THE EMERGENCY POWER LEVER. THE FLIGHT WAS DIVERTED FROM A SCHEDULED STOP, WHERE AN UNEVENTFUL LANDING WAS MADE. TROUBLESHOOTING IS ON-GOING AND FOCUSING ON THE P3/PY AIR SYSTEM OR FUEL CONTROL ANOMALY. THIS EVENT WAS ON YESTERDAY`S DAILY AND HAS BEEN ELEVATED TO CAT 2 SINGLE ENGINE AND GIVEN A FILE NUMBER.
